# SDR NVEA177AE

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Engine: Ge CT79B
- Propeller: Hamstd 14RF9
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indication
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 9,334 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED, LT ENGINE ITT INDICATION WENT TO 950 DEG DURING T/O.  MAINT INSPECTED AND RAN A/C, ALL PARAMETERS CHECKED OUT.  FERRY MIA FOR ADDITIONAL TROUBLESHOOTING.
